Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Has vaginal bleeding. Had unprotected sex, taken I pill. What is wrong?

hiii ,,
i m rohan,
i had sex with my girlfriend on 5th feb nd ,she took an ipill,just in two hour,,
after a week she feels vaginal bleedind,,,,,,,,nd again on 28 march i had unprotected sex but im sure that i didnt come in ,,,i was come outside,,,but after aweek she had vaginal bleeding,,,on 3rd april,,,what type symptm is thiss,,,,,help pleses? its emergency
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
Emergency pills can cause menstrual irregularity by altering the hormonal levels.
It can alter the menstrual cycle by the period of the cycle when she took the pill.
For more details:
As sometimes pre-ejaculate fluid can contain spermatozoa, better to test for pregnancy once.
If the test comes negative, possibly the periods can get regularize in future.
For more details you can ask me through:
Take care.

Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor